Local connectivity of some Julia sets containing a circle with an irrational rotation

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

    OriginalsprogEngelsk
    TidsskriftActa Mathematica
    Vol/bind177
    Sider (fra-til)163-224
    ISSN0001-5962
    StatusUdgivet - 1996

    Citer dette

    @article{1d75010052bf11dba4bc000ea68e967b,
    title = "Local connectivity of some Julia sets containing a circle with an irrational rotation",
    keywords = "quadratic polynomials, Siegel disk, bounded type, quasi-conformal surgery, local connectivity of Julia set",
    author = "Petersen, {Carsten Lunde}",
    year = "1996",
    language = "English",
    volume = "177",
    pages = "163--224",
    journal = "Acta Mathematica",
    issn = "0001-5962",
    publisher = "Springer Netherlands",

    }

    Local connectivity of some Julia sets containing a circle with an irrational rotation. / Petersen, Carsten Lunde.

    I: Acta Mathematica, Bind 177, 1996, s. 163-224.

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

    TY - JOUR

    T1 - Local connectivity of some Julia sets containing a circle with an irrational rotation

    AU - Petersen, Carsten Lunde

    PY - 1996

    Y1 - 1996

    KW - quadratic polynomials

    KW - Siegel disk

    KW - bounded type

    KW - quasi-conformal surgery

    KW - local connectivity of Julia set

    M3 - Journal article

    VL - 177

    SP - 163

    EP - 224

    JO - Acta Mathematica

    JF - Acta Mathematica

    SN - 0001-5962

    ER -